Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Northern Indiana

June 1, 2009Allen County, Putnam County, Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2009, 7:13 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2009, 7:13 PM EDT (23:13 UTC)
Expired
Jun 1, 2009, 8:15 PM EDT
In force
62 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Allen County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 120 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:23 PM EDTTSTM WND DMG2 Se Van Wert, OHPOLE DOWN 2 MILES SOUTHEAST OF VAN WERT.
Jun 1, 7:23 PM EDTTSTM WND DMG3 Ese Pleasant Mills, OHPOWER POLE DOWN NORTH OF WILSHIRE
Jun 1, 7:25 PM EDTTSTM WND GST 55Van Wert, OH
Jun 1, 7:37 PM EDTTSTM WND DMG2 Ne Wetzel, OHIN A ONE SQUARE MILE AREA CENTERED ON ELM SUGAR AND CONVERSRE ROSELM ROAD A BARN ROOF WAS BLOWN OFF...20 PROPERTIES SUSTAINED DAMAGE INCLUDING SHINGLES REMOVED AND BARN DOORS BLOWN IN. SEVERAL 100 YEAR OLD TREES DOWNED. MICROBURST WIND DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 6:25 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 012313
SVRIWX
OHC003-137-161-020015-
/O.NEW.KIWX.SV.W.0022.090601T2313Z-090602T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ALLEN COUNTY IN WEST CENTRAL OHIO
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO
  VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 815 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  3 MILES WEST OF MIDDLEBURY...OR 6 MILES EAST OF DECATUR...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  VAN WERT...
  DELPHOS...
  CONVOY...
  OHIO CITY...
  SPENCERVILLE...
  SPENCERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
      4099 8480 4099 8431
TIME...MOT...LOC 2313Z 266DEG 27KT 4084 8480

$$
BJS
2 follow-up statements
000 
WWUS53 KIWX 012351
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
751 PM EDT MON JUN 1 2009

OHC003-137-161-020015-
/O.CON.KIWX.SV.W.0022.000000T0000Z-090602T0015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
751 PM EDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WEST CENTRAL ALLEN...VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES IN
WEST CENTRAL OHIO...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR MIDDLE POINT...OR ABOUT 6 MILES EAST OF VAN WERT...AND
MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DELPHOS...
  SPENCERVILLE...
  OTTOVILLE...NEEDMORE AND SOUTHWORTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO QUARTER SIZE WAS REPORTED ALONG THE VAN WERT PAULDING 
COUNTY LINE WITH THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS 
SITUATION...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
      4099 8480 4099 8431
TIME...MOT...LOC 2348Z 266DEG 27KT 4086 8446

$$

BJS
000 
WWUS53 KIWX 020007
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EDT MON JUN 1 2009

OHC003-137-161-020017-
/O.EXP.KIWX.SV.W.0022.000000T0000Z-090602T0015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
807 PM EDT MON JUN 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ALLEN...VAN WERT
AND SOUTHWESTERN PUTNAM COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT
815 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF 
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
      4099 8480 4099 8431
TIME...MOT...LOC 0007Z 266DEG 27KT 4087 8427

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:06 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 1, 3:06 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
306 PM EDT MON JUN 1 2009

.SHORT TERM...
CLOUDINESS OVER THE AREA IN THE WAKE OF THIS MORNINGS TSTMS WAS
SLOWLY ERODING AND WARM/MOIST AIRMASS WAS ADVECTING NE INTO THE
AREA. ILX/DTX MORNING SOUNDINGS BOTH SUGGESTED CONSIDERABLE CAPPING
FOR SFC BASED CONVECTION IN PLACE BUT INCREASING LOW LEVEL
MOISTURE/HEATING SHOULD ALLOW THIS TO BE OVERCOME LATE THIS AFTN AND
THIS EVE AS CDFNT OVER WI/IA MOVES SE AND MCV OVER IA MOVES EAST.
THUS, THINK ITS LIKELY THAT TSTMS WILL DVLP UPSTREAM AND PSBLY OVER
THE CWA LATE THIS AFTN AND THIS EVENING. MLCAPE 1500-2500 J/KG
AND 30-40KT DEEP LAYER SHEAR CONTS TO SUGGEST A THREAT OF SVR
STORMS...ESPECIALLY ACROSS SWRN PORTION OF CWA WHERE BEST
INSTABILITY WILL BE PRESENT. SHEAR GENERALLY UNIDIRECTIONAL
SUGGESTING MAIN THREAT WILL BE DAMAGING WIND WITH LINE SEGMENTS
AND POTENTIAL FOR LARGE HAIL.

FRONT EXPECTED TO STALL ACROSS CENTRAL INDIANA BY TUE MORNING AS
ANOTHER SHRTWV/CDFNT MOVES SE-E INTO THE UPR GRTLKS/PLAINS. LOW
LEVEL FLOW SHOULD BACK DURING THE DAY AS SHRTWV APPROACHES WHICH MAY
CAUSE SOME OVER-RUNNING SHOWERS/TSTMS IN OUR AREA. CWA EXPECTED TO
REMAIN ON COOLER SIDE OF FRONT TUESDAY WHICH SHOULD RESULT IN TEMPS
AROUND 10F COOLER THAN TODAY... RANGING FROM THE U60S NW TO THE U70S
SE.

AS LOW AMPLITUDE SHRTWV TROF CONTS TO PROGRESS E-SE ACROSS THE UPR
GRTLKS AND MS VALLEY TUE NGT ANOTHER SFC CDFNT SHOULD PUSH THROUGH
OUR AREA. SOME INSTABILITY...MAINLY ELEVATED WILL CONTINUE ACROSS
THE AREA... WHICH SHOULD ALLOW FOR SHOWERS/TSTMS TO DVLP. VERY MOIST
AIRMASS, SLOW MOVG FRONT, AND SMALL MBE VECTORS SUGGEST POTENTIAL
FOR LOCALLY HEAVY RAINFALL AS THIS SYSTEM MOVES THROUGH. DECENT WIND
FIELDS AND SHEAR ALSO SUGGESTS A FEW STORMS MAY BE SVR...MAINLY
ACROSS SRN PORTION OF CWA WHERE BETTER CHC OF SFC BASED INSTABILITY
IN THE EVE. WILL TURN COOLER BEHIND THIS FRONT TUE NIGHT WITH LOWS
BY WED MORNING RANGING FROM THE U40S NORTH TO THE M50S SOUTH.

&&

.LONG TERM...
WEDNESDAY THROUGH MONDAY.

INITIAL FOCUS WILL BE ON FRONTAL BOUNDARY THAT WILL BE SOUTH OF THE
AREA...FINALLY PUSHING AWAY FROM THE REGION AS HIGH PRESSURE TRIES
TO BUILD SOUTH AND CLEAR THINGS OUT. GFS/GEM/ECMWF ALL INDICATE A
WAVE MOVING ALONG THE FRONT WITH MUCH OF THE CWA STILL ON THE
NORTHERN FRINGES OF IT WEDS MORNING...WITH SE AREAS POSSIBLY INTO
AFTERNOON. AFTER COLLABORATION AND FOLLOWING THINKING OF OVERNIGHT
SHIFT...HAVE EXPANDED POPS TO ALL AREAS WEDS AM BUT KEPT IN CHC AT
THIS POINT WITH POPS THEN CONFINED TO LOW CHC IN SE DURING THE
AFTERNOON. DEWPTS ONLY IN THE 40S TO MAYBE NEAR 50 AND NORTHEAST
FLOW SHOULD PRECLUDE THUNDER AT THIS TIME SO WILL ONLY GO WITH
SHOWERS. WITH THE CLOUD COVER AND POSSIBLY PRECIP AROUND AND AREA ON
THE NORTH SIDE OF THE FRONT...HAVE LOWERED TEMPS SOMEWHAT.

RIDGE LOOKS TO TAKE HOLD WEDS NGT INTO FRIDAY NIGHT AND POSSIBLY
SATURDAY BEFORE THE NEXT TROUGH MOVES IN AND BRINGS ANOTHER CHANCE
FOR SHOWERS AND STORMS AS WELL AS A POTENTIAL SIG WARM UP. 850MB
TEMPS INTO THE WEEKEND OF GREATER THAN 20 C WILL BE OFF TO THE WEST
WHICH WOULD YIELD HIGHS IN THE 90S. HOWEVER...DONT THINK WE WILL
GET THAT WARM HERE BUT MID 80S AND INCREASING DEWPTS LOOK ON TAP. IN
TERMS OF PRECIP...GFS TRIES TO BRING SOME LIGHT PRECIP IN
SATURDAY...BUT PREFER THE SLOWER ARRIVAL TO THINGS MORE IN THE SAT
NGT TO SUNDAY NIGHT FRAME. LOW LOOKS TO BE PULLING AWAY WITH DRY
CONDITIONS ARRIVING FOR MONDAY SO HAVE WENT DRY.

&&

.PREV DISCUSSION... /ISSUED 126 PM EDT MON JUN 1 2009/

AVIATION...
VFR CONDITIONS ACROSS THE REGION EARLY THIS AFTN. UNSTABLE AIRMASS
ADVECTING NE INTO NRN INDIANA AHEAD OF CDFNT DROPPING SE ACROSS
WI/IA. COMBINATION OF THIS FRONT AND WK SHRTWV MOVG EAST ACROSS IA
SHOULD CAUSE TSRA TO DVLP OVER OR JUST UPSTREAM OF THE AREA LATE
THIS AFTN AND MOVE THROUGH THE TERMINALS THIS EVE WITH MVFR
CONDITIONS...PSBLY BRIEFLY IFR. FRONT WILL MOVE THROUGH THE AREA
TONIGHT AND STALL OVER CENTRAL INDIANA BY TUE MORNING. MVFR
CONDITIONS EXPECTED TO DVLP BEHIND THE FRONT AND SCT SHRA/TSRA
ALSO PSBL NEARER TO THE BOUNDARY... FOR NOW JUST INCLUDED SHRA AT
FWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...WEISSER/FISHER
AVIATION...JT
Hazardous weather outlook, Jun 1, 4:46 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 AM EDT MON JUN 1 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-020900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
446 AM EDT MON JUN 1 2009 /346 AM CDT MON JUN 1 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE ACROSS THE AREA TODAY AND TONIGHT. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT.
SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY HAZARDS.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT AND
SUNDAY. IT REMAINS TOO EARLY TO DETERMINE IF THESE WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-020900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
446 AM EDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE OVER THE LAKE TODAY AND TONIGHT. SOME OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. WAVES
WILL BE HIGHER NEAR THUNDERSTORMS.

.DAY TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT.
SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY HAZARDS. WAVES WILL BE HIGHER NEAR THUNDERSTORMS.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT AND
SUNDAY. IT REMAINS TOO EARLY TO DETERMINE IF THESE WILL BE SEVERE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 1, 6:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             5 E DECATUR             40.83N  84.83W
06/01/2009  M0.25 INCH       ADAMS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX0902625

LMK
Local storm report, Jun 1, 7:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     3 NNW LANCASTER         40.79N  85.52W
06/01/2009                   HUNTINGTON         IN   EMERGENCY MNGR

            BARN BLOWN DOWN WITH TREE LIMBS AND POWERLINES ALSO
            DOWN

&&

EVENT NUMBER IWX0902626

BJS
Local storm report, Jun 1, 7:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             4 N BLUFFTON            40.80N  85.17W
06/01/2009  M0.75 INCH       WELLS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX0902627

LMK
Local storm report, Jun 1, 7:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     NORTH GROVE             40.62N  85.97W
06/01/2009                   MIAMI              IN   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON PARK STREET AND 550 EAST. POWER
            LINES ALSO DOWN.

&&

EVENT NUMBER IWX0902629

LMK
Local storm report, Jun 1, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 NE DECATUR            40.86N  84.89W
06/01/2009  E0.25 INCH       ADAMS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX0902630

LMK
Local storm report, Jun 1, 7:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     NORTH GROVE             40.62N  85.97W
06/01/2009                   MIAMI              IN   EMERGENCY MNGR

            TREE DOWN AT 500 EAST SOUTH OF 1200 SOUTH BLOCKING ROAD
            500 EAST

&&

EVENT NUMBER IWX0902631

LMK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:33 AM EDTSpecial Weather StatementIWXAllen, Defiance, Henry, Paulding, Putnam, Van Wert57 min
Jun 1, 6:31 PM EDTFlash Flood WatchIWXAllen, Van Wert7 hr
Jun 1, 7:35 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam55 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.